MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Model Number G32539
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common name: mih system, endovascular graft, aortic aneurysm treatment.Product code: mih.(b)(4).
 
Event or Problem Description
During cat scan the physician noted that the proximal / distal devices had separated causing and type iii endoleak.Patient is scheduled for an intervention on monday ((b)(6) 2019).Secondary intervention was performed on (b)(6) 2019 at c13984-1.The physician placed 2 additional grafts (zdeg-p-28-82-pf-us and a esbe-28-58-zt) inside the proximal and distal zfen grafts to bridge the gap and seal the devices.Final angiogram looked good and showed no evidence of endoleak.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key9563480
Report Number3005580113-2020-00043
Device Sequence Number16693673
Product Code MIH
UDI-Device Identifier10827002325392
UDI-Public(01)10827002325392(17)191118(10)AC985418
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2020
Report Date (Section F) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2019
Device Model NumberG32539
Device Catalogue NumberZFEN-P-2-32-109-R
Device Lot NumberAC985418
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/18/2019
Event Location Hospital
Date Report to Manufacturer01/08/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Date Report Sent to FDA01/08/2020